Successive method for general multiple linear-quadratic control problem in discrete time

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1380-1385
Journal / PublicationIEEE Transactions on Automatic Control
Issue number7
Publication statusPublished - Jul 2000
Externally publishedYes


A successive method is proposed in this note for the general multiple linear-quadratic control problem in discrete time. A family of auxiliary parametric linear-quadratic control problems is constructed such that its solution sequence converges to the optimal solution of the original problem. Theoretical analysis for the computational procedure and global convergence of the successive method is provided. The successive method utilizes the special structure of the problem, thus being computationally efficient and being able to furnish a closed-loop optimal control law.

Research Area(s)

  • Linear-quadratic control, mutliobjective control, optimal control